# SDR UIEA2018042000748

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,408 hours, 18,593 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Part number: 38850811
- Part serial: R20131609
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE DISPLAYED.   INSPECTED APU INLET SCREEN, NO FINDINGS, CHECKED PRESSURE SUPPLY TUBE FOR THE SURGE CONTROL VALVE, NO FINDINGS IAW AMM 49-00-00,  REMOVED AND REPLACED THE APU FLOW SENSING MODULE IAW AMM 49-53-08, OPS CHECKED GOOD.
